# SDR DHL2001724009

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2710 · Aileron Control System
- Part: Powerpack
- Part number: 129303
- Condition: Stuck
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT,FLIGHT CONTROL MOMENTARILY STICKS AT 15 DEGREES CONTROL WHEEL RIGHT REF LOG PAGE 199761.  REPLACED AILERON POWER PACKAGE PER M/M 27-10-101 NO HELP PERFORMED ADJ TEST OPS CKS OK ENGINEERING FLIGHT PERFORMED OP CK OK NO DEFECTS NOTED.
